# SDR 0602619763

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 81,726 hours, 72,149 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW NOTICED THE LOSS OF CABIN PRESSURE WHILE IN CRUISE FLIGHT AND ATTEMPTED TO RECOVER IT WITH MANUAL CONTROL.  COM PROCEDURES WERE COMPLIED WITH AND CREW TRIED AUTO CONTROL AGAIN BUT AFTER 2 - 3 MINUTES THE SYSTEM WENT TO FULL CLIMB.  AT THAT POINT THE RED "CABIN PRESS" WARNING LIGHT ILLUMINATED AND THE CREW INITIATED A RAPID DESCENT.  THE AMBER "CABIN PRESS AUTO FAIL" LIGHT DID NOT ILLUMINATE UNTIL 4000 FEET ON APPROACH.  THE PASSENGER MASKS WERE NOT DEPLOYED AND THE LANDING AT MSP WAS UNEVENTFUL.  MAINTENANCE REPLACED BOTH CABIN PRESSURE CONTROLLERS AND SOME NAVIGATION INSTRUMENTS.  THE AIRCRAFT HAS RETURNED TO SERVICE.
